# SDR SWAA2025102214626

- Difficulty date: September 15, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHT LT SIDE 7 EA AND RT SIDE 7 EA.  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING IAW AMM 33-51-15-400-802.
